Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

107 People found this comment helpful

Today marks my one year on Qsymia and I wanted to see if there were any long term affects so I decided to read these comments. To my surprise there doesn’t seem to be any long term users….most are 90 days or less. I am pleased to say in that since I started this drug I have lost 138lbs and I am going to continue until I lose 75 more. This drug is really for those who need it. I have but back ...

Shared reviews and ratings

Oneloopychick | 45-54 | On medication for 1 to less than 2 years | Patient
1/30/2021
Condition: Weight Loss Management for Overweight Person with BMI 27 to 29 and Weight-Related Comorbidity
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have been on and off this med for about 2 years. Combined with walking on the treadmill about 4 days a week and limiting calories to 1500 daily, I have lost 10 pounds in the first month. The reasons I stopped in the past are insomnia and extreme hair loss. My dermatologist seemed to think it was more likely related to the strict caloric deficit. This med helps me to feel less hungry and more energetic throughout the day so I can walk on the treadmill. Nothing has been as effective as this med for helping me lose weight.

Report this postFill 3Created with Sketch.
detective Miss M | 45-54 | On medication for 2 to less than 5 years | Patient
12/22/2020
Condition: Weight Loss Management for an Obese Person
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

The first day I noticed I could not see very well. After 2 years, I was hospitalized 3 times in one year with a Kidney stone. I did not know that Qsymia can provoke kidney issues. Terrible side effects that is hidden and many people are not aware.

Report this postFill 3Created with Sketch.
cindi | 55-64 | Female | On medication for less than 1 month | Patient
6/19/2020
Condition: Other
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Dr. called in prescription. Qsymia's website was down so thea suervisor Shondra offered to send the medication for an ADDITIONAL over-the-phone order fee. Who charges an additional fee because THEIR OWN website is down?This company is highly unethical and I would recommend staying far away from them.

Report this postFill 3Created with Sketch.
Bigguy | 25-34 | On medication for less than 1 month | Patient
11/12/2019
Condition: Weight Loss Management for Overweight Person with BMI 27 to 29 and Weight-Related Comorbidity
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

My doctor put me on this medication to help me lose weight for an up coming surgery. My BMI is 36 and I needed to be at 34. I was already having trouble with sleeping, anxiety and depression. I was on 4 medications a night to help me sleep and meds for depressionand anxiety. So Qsymia had the opposite effects on me. I slept 8 hours a night, my moods changed. I got out of my head a bit. My energy levels were good. The only side effects I had were being thirsty and headaches from not drinking enough water and a few times my cheeks would hurt like someone pinched them or I was smiling for a long time or I was a little confused but I found that went away if I took a short 2 hour nap in my day

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for 6 months to less than 1 year | Patient
11/2/2019
Condition: Weight Loss Management for an Obese Person
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I saw hardly any weight loss with the beginning dose. Once my doctor raised my dose to the next level, the pounds began dropping. I have lost 40 pounds in about 9 months. There are some side effects. I have just started to have hair loss. It is falling out in the shower in clumps. As for sleep, I do not sleep well but that could also be due to menopause - night sweats.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More